Some global minimizers of a symplectic Dirichlet energy

Martin Svensson, James M. Speight

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalQuarterly Journal of Mathematics
Volume62
Issue number3
Pages (from-to)737-745
ISSN0033-5606
DOIs
Publication statusPublished - 2011

Cite this

@article{1d8cddb0592411df937d000ea68e967b,
title = "Some global minimizers of a symplectic Dirichlet energy",
author = "Martin Svensson and Speight, {James M.}",
year = "2011",
doi = "10.1093/qmath/haq013",
language = "English",
volume = "62",
pages = "737--745",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Heinemann",
number = "3",

}

Some global minimizers of a symplectic Dirichlet energy. / Svensson, Martin; Speight, James M.

In: Quarterly Journal of Mathematics, Vol. 62, No. 3, 2011, p. 737-745.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Some global minimizers of a symplectic Dirichlet energy

AU - Svensson, Martin

AU - Speight, James M.

PY - 2011

Y1 - 2011

U2 - 10.1093/qmath/haq013

DO - 10.1093/qmath/haq013

M3 - Journal article

VL - 62

SP - 737

EP - 745

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -